# SDR NOCA201310010008

- Difficulty date: September 20, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N764
- Make and model: Boeing 767328
- Aircraft serial: 27135
- Aircraft time: 83,150 hours, 14,003 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE RIB AT OSS 531 CRACKED.  R & R  RIB IAW SRM 51-40-02.
